BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the decay of the solutions of some linear Schrödinger equations

Participants in the publication
Dias, João-Paulo (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1984

Where published
Rendiconti del Seminario Matematico. Università e Politecnico Torino

Publication Identifiers
eISSN - 0373-1243

Publisher
Univ. Torino

Edition
Rend. Semin. Mat. Univ. Politec. Torino Formerly: Rend. Sem. Mat. Univ. Politec. Torino
Volume
42
Number
2

Starting page
77
Last page
85


Export

APA
Dias, João-Paulo, Mário Figueira, (1984). On the decay of the solutions of some linear Schrödinger equations. Rendiconti del Seminario Matematico. Università e Politecnico Torino, 42, 77-85.

IEEE
Dias, João-Paulo, Mário Figueira, "On the decay of the solutions of some linear Schrödinger equations" in Rendiconti del Seminario Matematico. Università e Politecnico Torino, vol. 42, pp. 77-85, 1984.

BIBTEX
@article{46639, author = {Dias, João-Paulo and Mário Figueira}, title = {On the decay of the solutions of some linear Schrödinger equations}, journal = {Rendiconti del Seminario Matematico. Università e Politecnico Torino}, year = 1984, pages = {77-85}, volume = 42 }